Aa
A
A
Close
Blank
Avatar universal
does anybody else have this
Has anybody else been on synthroid for hypothyroidism for over 15 years and then suddenly become hyperthyroid?
Dosages are being decreased slowly. Bloodwork show low TSH and high normal FT4.
Could it be nodules and not over-medication. Doctor doesn.t feel anything in my neck. Any ideas?
Cancel
2 Answers
2 Answers
Page 1 of 1
168348 tn?1379360675
Have they tested for autoimmune and maybe it is shifting?


Welcome!

C~
Comment
Cancel
168348 tn?1379360675
Comment
Comment
Submit Comment
393685 tn?1425816122
If there is a possible thing of having nodules you need a US scan.

Actually we - all - as - hypothyroid patients should be evaluated every year or 2 - max with an ultra sound of the thyroid - just to make sure all is good.

That type of testing is very sensible.
Comment
Cancel
393685 tn?1425816122
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Thyroid Disorders Community Resources
Top Thyroid Answerers
Avatar m tn
Blank
gimel
MI
649848 tn?1424570775
Blank
Barb135
FL
Avatar f tn
Blank
goolarra
Sisters, OR
1756321 tn?1377771734
Blank
Red_Star
Queensland, Australia
657231 tn?1453836403
Blank
rumpled
Northern, NJ
1204245 tn?1356904325
Blank
898_1
Long Beach